# SDR 97ZZZX691

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Part number: 05226304
- Condition: Corroded
- Location: Flap Motor
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY INTERGRANULAR CORROSION FOUND ON LOWER FLAP MOTOR BRACKET AT BOLT HOLE.  REMOVED AND REPLACED PART.  AIRCRAFT WAS BASED IN CENTRAL FLORIDA.  PARTS WERE NOT PROTECTED WITH PRIMER AT TIME OF MANUFACTURE.
